# SDR 2005FA0001139

- Difficulty date: August 8, 2005
- Submitted: August 17, 2005
- Operation: General aviation
- Aircraft: N212AH
- Make and model: Bell 212
- Aircraft serial: 30959
- Engine: Pwa PT6T3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 209062028001
- Condition: Detached
- Location: Valve
- Component: Valve
- Component part number: 209062010001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FITTING BECAME DETACHED CAUSING LOSS OF OIL.  FOUND FITTING MADE OF ALUMINUM.  NEW FITTING MADE OF STEEL.  (K)
